RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rakhmonov, Zafar Ravshanovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:114
Abstract pages:217
Full texts:88
References:27
Rakhmonov, Zafar Ravshanovich
Senior Researcher
Doctor of physico-mathematical sciences (2016)
Speciality: 05.13.18 (Mathematical modelling, calculating methods, and the program systems)
Birth date: 16.05.1985
UDC: 517.957

Subject:

Mathematical modeling, numerical methods

   
Main publications:
  1. Z.Rakhmonov, “On the properties of solutions of multidimensional nonlinear filtration problem with variable density and nonlocal boundary condition in the case of fast diffusion”, Journal of Siberian Federal University. Mathematics & Physics 2016, 9(2), 236–245., Journal of Siberian Federal University. Mathematics & Physics, 9:2 (2016), 236-245

http://www.mathnet.ru/eng/person87549
https://scholar.google.com/citations?user=gALBLg4AAAAJ&hl=en
List of publications on ZentralBlatt
http://orcid.org/0000-0002-4190-7069
https://publons.com/researcher/L-8345-2017
https://www.researchgate.net/profile/Zafar_Rakhmonov

Publications in Math-Net.Ru
2019
1. Zafar R. Rakhmonov, Jasur E. Urunbayev, “On a problem of cross-diffusion with nonlocal boundary conditions”, J. Sib. Fed. Univ. Math. Phys., 12:5 (2019),  614–620  mathnet  isi
2018
2. Z. R. Rakhmonov, A. I. Tillaev, “On the behavior of the solution of a nonlinear polytropic filtration problem with a source and multiple nonlinearities”, Nanosystems: Physics, Chemistry, Mathematics, 9:3 (2018),  323–329  mathnet  isi  elib
2016
3. Zafar R. Rakhmonov, “On the properties of solutions of multidimensional nonlinear filtration problem with variable density and nonlocal boundary condition in the case of fast diffusion”, J. Sib. Fed. Univ. Math. Phys., 9:2 (2016),  225–234  mathnet  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021